# SDR QMLA2025012920009

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N855CH
- Make and model: Urocop EC135T2
- Aircraft serial: 8055
- Aircraft time: 3,331 hours, 10,802 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 3,331 hours, 10,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE FOR THE A 0740 150 HOUR / 12 MONTH AIRFRAME INSPECTION A CRACK WAS FOUND ON THE UPPER RIGHT HAND CORNER OF THE 22 DEGREE BULKHEAD.
